MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM BROACH SIZE 2; SURGICAL INSTRUMENT FEMORAL BROACH

MEDACTA INTERNATIONAL SA AMISTEM BROACH SIZE 2; SURGICAL INSTRUMENT FEMORAL BROACH
Model Number 01.18.10.102
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs department: during tha surgery on a patient with a very narrow femoral canal, the femur brakes and the surgeon stabilizes the fracture with cerclage.There is no reason to suspect that a faulty device caused this problem.
 
Event or Problem Description
The surgeon discovered the fracture around the femoral stem by ct-image during femoral bone rasping.The surgeon fixed the fracture with the nesplon tape, and inserted the amistem-p short neck std size 4.Daa surgery.Amis leg positioner was used.Lot number of the instrument is unavailable.

Brand Name
AMISTEM BROACH SIZE 2
Common Device Name
SURGICAL INSTRUMENT FEMORAL BROACH
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11322060
Report Number3005180920-2021-00108
Device Sequence Number4140144
Product Code LXH
UDI-Device Identifier07630040751780
UDI-Public07630040751780
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.10.102
Device Catalogue Number01.18.10.102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR